, ,

Walgreens – Arthritis Pain Reliever Caplets 650mg by 100

Availability:

In stock


Compare

6,400.00

In stock

Quick view

Extended-release caplets
Helps relieve arthritis pain
650 mg per Caplet
temporarily relieves minor aches and pains due to:
minor pain of arthritis
muscular aches
backache
premenstrual and menstrual cramps
the common cold
headache
toothache
temporarily reduces fever
Made in United States

do not take more than directed (see overdoes warning)
adults
take 2 caplets every 8 hours with water
swallow whole – do not crush, chew, split or dissolve
do not take more than 6 caplets in 24 hours
do not use for more than 10 days unless directed by a doctor
under 18 years of age
ask a doctor

Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may
occur if you take

more than 6 caplets in 24 hours, which is the maximum daily amount
with other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may
include:

skin reddening
blisters
rash
If a skin reaction occurs, stop use and seek medical help right away.
Do not use

with any other drug containing acetaminophen (prescription or nonprescription)
if you are not sure whether a drug contains acetaminophen, ask a doctor or
pharmacist.
if you are allergic to acetaminophen or any of the inactive ingredients in this
product
Stop use and ask a doctor if

pain gets worse or lasts more than 10 days
fever gets worse or lasts more than 3 days
new symptoms occur
redness or swelling is present
These could be signs of a serious condition.
Keep out of reach of children.
Overdose warning: In case of overdose, get medical help or contact a Poison
Control Center right away (1-800-222-1222). Quick medical attention is critical for
adults as well as for children even if you do not notice any signs or symptoms.

Pain Reliever/Fever Reducer

Ingredients
Active Ingredients: Acetaminophen – 650 mg (Pain reliever/fever reducer)
Inactive Ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide
Shipping

ABOUT ACETAMINOPHEN EXTENDED-RELEASE TABLETS, 650 MG
Compare to Tylenol® 8HR Arthritis Pain Active Ingredient
Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-release tablet contains 650 mg of Acetaminophen and should not be used with other medicines containing acetaminophen.

A gluten free product, Acetaminophen Extended-Release Tablets, 650 mg may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches.

Features

ARTHRITIS FACTS
Not Just From Getting Older
Arthritis is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people. Two-thirds of people with arthritis are under the age of 65.

3 Major Forms of Arthritis
• The most common form of arthritis is Osteoarthritis. This form is the breakdown of joint cartilage. Some of the risk factors are obesity, joint injury and age.
• Another form of arthritis is Rheumatoid Arthritis. This is an inflammation of the membranes lining the joint and causes pain, swelling, stiffness and warmth. It sometimes could also cause severe joint damage.
• The third most common form of arthritis is Juvenile Arthritis. This type of arthritis includes many autoimmune and inflammatory conditions in children 16 and under.

A Serious Health Problem
As the leading cause of disability in the United States, arthritis causes more limitations on activity than heart disease, cancer or diabetes.

DOSING INFORMATION
Directions
• do not take more than directed (see overdose warning)
Adults:
• take 2 caplets every 8 hours with water
• swallow whole; do not crush, chew, split or dissolve
• do not take more than 6 caplets in 24 hours
• do not use for more than 10 days unless directed by a doctor

Sold By Rotamedics Pharmacy Report Abuse

Report an abuse for product Walgreens – Arthritis Pain Reliever Caplets 650mg by 100

SKU: 33533 Categories: , ,

Questions and Answers

You are not logged in

Sorry no more offers available
×

Hello!

Thanks for contacting Rotamedics Pharmacy. We will respond to you shortly click on one of our representatives below to chat on WhatsApp or send us an email

sales@rotamedicspharmacy.com

× How can I help you?